Alert archive / Virginia / Areal Flood Advisories in 2021

Areal Flood Advisory 21, NWS Blacksburg, VA

June 7, 2021Rockingham County, Stokes County, North Carolina; 5 counties in Virginia

NWS Blacksburg, VA issued this areal flood advisory at Jun 7, 2021, 7:07 PM EDT for Rockingham County, Stokes County, North Carolina; 5 counties in Virginia. It was in force for 4 hr.

The area

The outline as issued.

The facts

Issued
Jun 7, 2021, 7:07 PM EDT (23:07 UTC)
Expired
Jun 7, 2021, 11:00 PM EDT
In force
4 hr
Issued by
NWS Blacksburg, VA
Area
Storm-based polygon

Counties Rockingham County, NC, Stokes County, NC, City of Martinsville, VA, Floyd County, VA, Franklin County, VA, Henry County, VA, Patrick County, VA

The radar

The Roanoke radar (KFCX), 52 km from the middle of the area, began a volume at 23:09 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Greensboro/Hi Pt, NC (KGSO), launched 12:00Z, 11.1 hours before the alert went out and 65 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Greensboro/Hi Pt, NC at 12:00Z on 2021-06-07Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 80 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Greensboro/Hi Pt, NC at 12:00Z on 2021-06-07The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 33 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
80 J/kg
Mixed-layer CIN
-84 J/kg
Mixed-layer LCL
796 m above ground
0-6 km bulk shear
5 kt
0-1 km storm-relative helicity
33 m²/s²
0-3 km storm-relative helicity
1 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

114 
WGUS81 KRNK 072307
FLSRNK

Flood Advisory
National Weather Service Blacksburg VA
707 PM EDT Mon Jun 7 2021

NCC157-169-VAC063-067-089-141-690-080300-
/O.NEW.KRNK.FA.Y.0021.210607T2307Z-210608T0300Z/
/00000.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Rockingham NC-Stokes NC-Floyd VA-Franklin VA-Henry VA-Patrick VA-
City of Martinsville VA-
707 PM EDT Mon Jun 7 2021

The National Weather Service in Blacksburg has issued a

* Urban and Small Stream Flood Advisory for...
  Rockingham County in north central North Carolina...
  Eastern Stokes County in north central North Carolina...
  Henry County in south central Virginia...
  The City of Martinsville in south central Virginia...
  East Central Floyd County in southwestern Virginia...
  Eastern Patrick County in southwestern Virginia...
  Southwestern Franklin County in west central Virginia...

* Until 1100 PM EDT.

* At 707 PM EDT, Doppler radar indicated heavy rain due to 
  thunderstorms. This will cause urban and small stream flooding.

Some locations that will experience flooding include...
  Eden, Reidsville, Martinsville, Rocky Mount, Wentworth, Mayodan 
  and Madison.

This includes the following streams and drainages...
  Benaja Creek, Bassett Branch, Baker Branch, Belews Creek, Big 
  Beaver Island Creek, Beaverdam Creek, Anglin Branch and Beaver 
  Creek.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Excessive runoff from heavy rainfall will cause flooding of small 
creeks and streams, urban areas, highways, streets and underpasses 
as well as other drainage areas and low lying spots.

When it is safe to do so, please send your reports of flooding, 
including mudslides or flooded roads, to the National Weather 
Service by calling toll free at 1...8 6 6...2 1 5...4 3 2 4. Reports 
and pictures can also be shared on the National Weather Service 
Blacksburg Facebook page and on Twitter.

&&

LAT...LON 3702 8033 3704 7981 3667 7968 3654 7970
      3654 7964 3624 7954 3626 8020

$$

AS
2 follow-up statements
797 
WGUS81 KRNK 080043
FLSRNK

Flood Advisory
National Weather Service Blacksburg VA
843 PM EDT Mon Jun 7 2021

NCC157-169-VAC063-067-089-141-690-080300-
/O.CON.KRNK.FA.Y.0021.000000T0000Z-210608T0300Z/
/00000.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Rockingham NC-Stokes NC-Floyd VA-Franklin VA-Henry VA-Patrick VA-
City of Martinsville VA-
843 PM EDT Mon Jun 7 2021

...THE URBAN AND SMALL STREAM FLOOD ADVISORY REMAINS IN EFFECT UNTIL 
11 PM EDT THIS EVENING FOR ROCKINGHAM, EASTERN STOKES, HENRY, EAST 
CENTRAL FLOYD, EASTERN PATRICK AND SOUTHWESTERN FRANKLIN COUNTIES 
AND THE CITY OF MARTINSVILLE...

At 843 PM EDT, Automated rain gauges indicated heavy rain due to 
thunderstorms. This will cause urban and small stream flooding.

Some locations that will experience flooding include...
  Eden, Reidsville, Martinsville, Rocky Mount, Wentworth, Mayodan 
  and Madison.

This includes the following streams and drainages...
  Benaja Creek, Bassett Branch, Baker Branch, Belews Creek, Big 
  Beaver Island Creek, Beaverdam Creek, Anglin Branch and Beaver 
  Creek.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Be especially cautious at night when it is harder to recognize the 
dangers of flooding.

When it is safe to do so, please send your reports of flooding, 
including mudslides or flooded roads, to the National Weather 
Service by calling toll free at 1...8 6 6...2 1 5...4 3 2 4. Reports 
and pictures can also be shared on the National Weather Service 
Blacksburg Facebook page and on Twitter.

&&

LAT...LON 3702 8033 3704 7981 3667 7968 3654 7970
      3654 7964 3624 7954 3626 8020

$$

AS
937 
WGUS81 KRNK 080257
FLSRNK

Flood Advisory
National Weather Service Blacksburg VA
1057 PM EDT Mon Jun 7 2021

NCC157-169-VAC063-067-089-141-690-080307-
/O.EXP.KRNK.FA.Y.0021.000000T0000Z-210608T0300Z/
/00000.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Rockingham NC-Stokes NC-Floyd VA-Franklin VA-Henry VA-Patrick VA-
City of Martinsville VA-
1057 PM EDT Mon Jun 7 2021

...THE URBAN AND SMALL STREAM FLOOD ADVISORY WILL EXPIRE AT 11 PM 
EDT THIS EVENING FOR ROCKINGHAM, EASTERN STOKES, HENRY, EAST CENTRAL 
FLOYD, EASTERN PATRICK AND SOUTHWESTERN FRANKLIN COUNTIES AND THE 
CITY OF MARTINSVILLE...

The heavy rain has ended. Flooding is no longer expected to pose a 
threat. Please continue to heed remaining road closures.

LAT...LON 3702 8033 3704 7981 3667 7968 3654 7970
      3654 7964 3624 7954 3626 8020

$$

AS

What forecasters said that day

The local office's own words before this areal flood advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Blacksburg, VA wrote its last area forecast discussion before this areal flood advisory went out at Jun 7, 6:22 PM EDT, 45 minutes earlier.

Area forecast discussion, Jun 7, 6:22 PM EDT, 45 minutes before
Area Forecast Discussion
National Weather Service Blacksburg VA
622 PM EDT Mon Jun 7 2021

.SYNOPSIS...
Our area will remain between low pressure over the midwest
and high pressure off the southeast coast through midweek. A
front approaches toward the second half of the week. So for the
next several days expect more humid weather with a daily threat
of showers and storms.

&&

.NEAR TERM /THROUGH TUESDAY/...
As of 620 PM EDT Monday...

Scattered locally heavy rain and a few strong storms with gusty
winds still a threat into mid evening hours.

Updated the PoP and weather grids to reflect more concentrated
areas from Mtn Empire region to SE WV and into Alleghany
Highlands, as well as foothill region of NC, shifting into
Piedmont and southside VA through early evening. Lowered pops
farther east except along and north of weak convergence zone
near and north of LYH area, where sfc-based capes are 2000-2500
J/kg. Do not think that area will completely fill in but some of
teh stronger storms for remainder of the evening will likely
shift to the far northern part of the fcst area. Given low
DCAPES, only an isolated threat for severe winds remainder of
evening, but rainfall rates are 3-5" an hour with some of the
stronger cores so any that slow down or with some back-building
will have a threat for localized flash flooding. As with last
night, storms should steadily weakening after about 8-9pm,
along with threats of localized flooding and any severe wind
potential too.

As of 145 PM EDT Monday...

Remaining humid with smattering of showers and thunderstorms
this afternoon/evening...

A blanket of stratus over most of the CWA has served to delay
storm initiation by limiting insolation and preventing
destabilization of the atmosphere. First couple of storms have
initiated in the west where the area from Tazewell to Lewisburg
has had clearer skies for the past few hours. Expecting further
storm initiation to be concentrated along and west of the Blue
Ridge, but scattered storms are possible everywhere. Any storms
further east will likely hold off until late afternoon because
of the aforementioned cloud cover.

There won't be widespread rain coverage, but with a PWAT of 1.4"
on the BCB sounding this morning, and model soundings indicating
most of the area having PWATs above 1.5", there is plenty of
moisture to tap into. Storm motion will be sluggish, so
locations that do experience a storm or shower could pick up a
quick half an inch to one inch within an hour. Storms will
dissipate into the evening.

Tuesday will be more of the same, with weak shortwaves swinging
around an upper low positioned in the Midwest. PoPs are a little
higher than today, because expecting less cloud cover than we
are experiencing today. Temperatures and humidity will be above
normal again tomorrow, with highs out east in the upper 80s,
highs in the west in the mid to upper 70s.

&&

.SHORT TERM /TUESDAY NIGHT THROUGH THURSDAY/...
As of 103 PM EDT Monday...

The region will remain sandwiched between an upper level ridge over
the southeastern states and an upper low drifting over the upper
Mississippi Valley Wednesday. The combination of weak short waves
and diurnal heating will keep the threat for afternoon and evening
showers and thunderstorms. Most of these storms will fade during the
mid to late evening. We will start to see a small change in the
weather on Thursday as the low opens into a trough over the Ohio
Valley. As the trough approaches the region, convection will become
a little more organized, moving across the mountains in the
afternoon and east of the Blue Ridge in the evening. Storms may
start out as multi-cellular then gel into lines as the day
progresses.

With dew points remaining in the 60s and PWAT values in the 1.50-
2.00 inch range, torrential downpours are likely and could lead to
localized flash flooding each day. Even though cloud cover will be
plentiful, temperatures will run warmer than normal in the foothills
and piedmont counties. This increased instabilities may help some
storms to become strong or severe. In both cases, flash flooding and
severe, none are expected to be widespread.

&&

.LONG TERM /THURSDAY NIGHT THROUGH MONDAY/...
As of 133 PM EDT Monday...

With the ridge in the Gulf and out of the way, an upper level trough
will track from the Ohio Valley into the mid Atlantic states Friday.
Also on Friday, a back door cold front is expected to approach the
area late in the day. The combination of all these features will
bring widespread showers and thunderstorms to the area. This front
wedges south Saturday but may not clear the area completely until
Saturday night. High pressure should bring a few days of dry weather
into early next week.

Warmer than normal temperatures and high humidities are expected
into next weekend.

&&

.AVIATION /22Z MONDAY THROUGH SATURDAY/...
As of 145 PM EDT Monday...

A scattered/broken deck of stratus remains in place over much of
the area, exceptions being areas west of a line from LWB to TNB,
where towering cumulus and cumulonimbus has started to form with
showers and storms. Those scattered storms will be ongoing for
the entire forecast area through this evening.

Ceilings are sitting in a low VFR/high end MVFR range, where
clouds exist. As the stratus breaks up and becomes more of a
scattered cumulus pattern, sky cover will become scattered and
tend a little more towards VFR. Once storms dissipate this
evening, ceilings will lift into VFR for most sites. LWB and BLF
will likely see ceilings lower to IFR or below and patchy fog
fill in, depending on where rain fell the previous afternoon.

Wind will be 5-10kt from the southwest, veering more west
overnight. Vsbys will be VFR through tonight, with the exception
of storms with a high rain rate. Tuesday morning before daybreak
will see some patchy fog fill in where rain fell, especially at
LWB and BLF.

Confidence in parameters...

Ceilings - Moderate
Vsbys - Moderately High
Wind - High
Weather Conditions - Moderately High on scattered storms, but
particular locations of storm formation tough to identify

Extended Aviation Discussion...

This daily threat of showers/storms mainly afternoon/evening
will persist through the end of the week. Best threat will be in
the mountains, but more coverage will be likely by Friday as a
backdoor front moves into the mid-Atlantic. So outside of late
night fog and storms with sub-VFR, expect VFR through the
period.

&&

.CLIMATE...
As of 250 AM EDT Monday...

Warm lows at night may lead to some records being approached/broken
for a couple of areas, while not close for others. Below is a list
of our climate stations, the record warmest lows, and the forecast lows.
Some of these records date back to over 100 years.

JUNE 7TH
SITE          WARMEST RECORD LOW/YEAR        FORECAST LOW
BLUEFIELD              73/1938                    64
BLACKSBURG             66/1941                    65
DANVILLE               73/1923                    70
LYNCHBURG              71/1952                    70
ROANOKE                71/2008                    70

JUNE 8TH
SITE          WARMEST RECORD LOW/YEAR        FORECAST LOW
BLUEFIELD              69/2008                    66
BLACKSBURG             65/1933                    66
DANVILLE               73/1925                    72
LYNCHBURG              71/1899                    70
ROANOKE                73/2008                    70

&&

.RNK WATCHES/WARNINGS/ADVISORIES...
VA...None.
NC...None.
WV...None.

&&

SYNOPSIS...VFJ
NEAR TERM...SK/VFJ
SHORT TERM...RR
LONG TERM...RR
AVIATION...WP
CLIMATE...WP
Hazardous weather outlook, Jun 7, 3:27 AM EDT, 15 hours 40 minutes before
Hazardous Weather Outlook
National Weather Service Blacksburg VA
327 AM EDT Mon Jun 7 2021

NCZ001>006-018>020-VAZ007-009>020-022>024-032>035-043>047-058-059-
WVZ042>044-507-508-080730-
Ashe-Alleghany NC-Surry-Stokes-Rockingham-Caswell-Watauga-Wilkes-
Yadkin-Tazewell-Smyth-Bland-Giles-Wythe-Pulaski-Montgomery-Grayson-
Carroll-Floyd-Craig-Alleghany VA-Bath-Roanoke-Botetourt-Rockbridge-
Patrick-Franklin-Bedford-Amherst-Henry-Pittsylvania-Campbell-
Appomattox-Buckingham-Halifax-Charlotte-Mercer-Summers-Monroe-
Eastern Greenbrier-Western Greenbrier-
327 AM EDT Mon Jun 7 2021

This Hazardous Weather Outlook is for north central North Carolina,
northwest North Carolina, central Virginia, south central Virginia,
southwest Virginia, west central Virginia and southeast West
Virginia.

.DAY ONE...Today and tonight.

The probability for widespread hazardous weather is low.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

The probability for widespread hazardous weather is low.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

In the hours before

Special weather statement, Jun 7, 5:21 PM EDT, 1 hour 46 minutes before
Special Weather Statement
National Weather Service BLACKSBURG VA
521 PM EDT Mon Jun 7 2021

VAZ019-WVZ507-072200-
Alleghany-Eastern Greenbrier-
521 PM EDT Mon Jun 7 2021

...A STRONG THUNDERSTORM WILL AFFECT NORTHWESTERN ALLEGHANY COUNTY
IN WEST CENTRAL VIRGINIA AND SOUTHEASTERN GREENBRIER COUNTIES IN
SOUTHEASTERN WEST VIRGINIA...

At 521 PM EDT, a strong thunderstorm was located over Alleghany,
moving northeast at 10 mph.

Winds in excess of 30 mph and pea size hail are possible with this
storm.

Locations impacted include...
Alleghany...
White Sulphur Springs...
Neola...
Natural Well...
Alvon...
and Callaghan.

Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.

LAT...LON 3804 8021 3804 8019 3797 8004 3795 8005
      3795 8004 3794 8003 3795 8001 3791 7992
      3769 8016 3781 8042 3805 8024
TIME...MOT...LOC 2121Z 208DEG 7KT 3777 8026

AS
Special weather statement, Jun 7, 5:40 PM EDT, 1 hour 27 minutes before
Special Weather Statement
National Weather Service BLACKSBURG VA
540 PM EDT Mon Jun 7 2021

VAZ007-009-010-012-WVZ042-072230-
Tazewell-Bland-Wythe-Smyth-Mercer-
540 PM EDT Mon Jun 7 2021

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT NORTHEASTERN SMYTH...
TAZEWELL...BLAND...WESTERN WYTHE AND SOUTHWESTERN MERCER COUNTIES...

At 540 PM EDT, radar indicated strong thunderstorms were located
along a line extending from near Jewell Ridge to near Nebo. Movement
was northeast at 25 mph.

Winds in excess of 30 mph are possible with these storms.

Locations impacted include...
Bluefield...
Wytheville...
Bland...
Richlands...
Tazewell...
Rural Retreat...
and Cedar Bluff.

Torrential rainfall is also occurring with these storms, and may
cause localized flooding. Do not drive your vehicle through flooded
roadways.

LAT...LON 3717 8187 3720 8176 3724 8174 3720 8168
      3721 8156 3724 8151 3726 8150 3725 8148
      3727 8145 3727 8142 3731 8140 3732 8137
      3742 8131 3716 8086 3712 8090 3711 8093
      3710 8092 3676 8125 3676 8127 3714 8190
TIME...MOT...LOC 2140Z 223DEG 23KT 3721 8184 3694 8138

AS
Special weather statement, Jun 7, 5:55 PM EDT, 1 hour 12 minutes before
Special Weather Statement
National Weather Service BLACKSBURG VA
555 PM EDT Mon Jun 7 2021

NCZ003-004-020-072245-
Stokes-Yadkin-Surry-
555 PM EDT Mon Jun 7 2021

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT SOUTHEASTERN SURRY...
STOKES AND EASTERN YADKIN COUNTIES...

At 554 PM EDT, radar indicated strong thunderstorms were located
along a line extending from Enon to near Cooleemee. Movement was
northeast at 25 mph.

Winds in excess of 30 mph are possible with these storms.

Locations impacted include...
Pilot Mountain...
Walnut Cove...
East Bend...
Danbury...
Sandy Ridge...
King...
and Huntsville.

Torrential rainfall is also occurring with these storms, and may
cause localized flooding. Do not drive your vehicle through flooded
roadways.

If you are on or near Belews Lake, get out of the water and move
indoors or inside a vehicle. Remember, lightning can strike out to
10 miles from the parent thunderstorm. If you can hear thunder, you
are close enough to be struck by lightning. Move to safe shelter
now! Do not be caught on the water in a thunderstorm.

LAT...LON 3639 8058 3654 8008 3654 8003 3626 8004
      3626 8045 3624 8045 3622 8043 3621 8045
      3614 8044 3612 8046 3611 8051 3608 8051
      3605 8050 3605 8058
TIME...MOT...LOC 2154Z 229DEG 20KT 3616 8050 3582 8052

AS
Special weather statement, Jun 7, 6:08 PM EDT, 59 minutes before
Special Weather Statement
National Weather Service BLACKSBURG VA
608 PM EDT Mon Jun 7 2021

VAZ019-020-WVZ507-072245-
Bath-Alleghany-Eastern Greenbrier-
608 PM EDT Mon Jun 7 2021

...A STRONG THUNDERSTORM WILL AFFECT NORTH CENTRAL ALLEGHANY...
SOUTHWESTERN BATH COUNTIES IN WEST CENTRAL VIRGINIA AND EASTERN
GREENBRIER COUNTIES IN SOUTHEASTERN WEST VIRGINIA...

At 607 PM EDT, a strong thunderstorm was located near Neola. The
storm is nearly stationary.

Winds in excess of 30 mph are possible with this storm.

Locations impacted include...
Neola...
Hot Springs...
Lake Moomaw...
Ingalls Field...
Carloover...
Bacova Junction...
and Natural Well.

Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.

If you are on or near Lake Moomaw, get out of the water and move
indoors or inside a vehicle. Remember, lightning can strike out to
10 miles from the parent thunderstorm. If you can hear thunder, you
are close enough to be struck by lightning. Move to safe shelter
now! Do not be caught on the water in a thunderstorm.

LAT...LON 3799 7976 3782 7999 3795 8022 3806 8010
      3806 7996
TIME...MOT...LOC 2207Z 154DEG 2KT 3796 8004

AS
Special weather statement, Jun 7, 6:48 PM EDT, 19 minutes before
Special Weather Statement
National Weather Service BLACKSBURG VA
648 PM EDT Mon Jun 7 2021

NCZ003>005-VAZ016-017-032-033-043-072345-
Stokes-Rockingham-Surry-Henry-Franklin-Patrick-Floyd-Carroll-
648 PM EDT Mon Jun 7 2021

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT NORTHEASTERN SURRY...
STOKES...ROCKINGHAM...CENTRAL FLOYD...EASTERN CARROLL...WESTERN
HENRY...SOUTHWESTERN FRANKLIN AND PATRICK COUNTIES AND THE CITY OF
MARTINSVILLE...

At 647 PM EDT, radar indicated strong thunderstorms were located
along a line extending from Laurel Fork to Meadows. Movement was
northeast at 20 mph.

Winds in excess of 30 mph are possible with these storms.

Locations impacted include...
Eden...
Reidsville...
Martinsville...
Wentworth...
Mayodan...
Madison...
and Pilot Mountain.

Torrential rainfall is also occurring with these storms, and may
cause localized flooding. Do not drive your vehicle through flooded
roadways.

LAT...LON 3626 8028 3626 8045 3625 8046 3686 8069
      3700 8011 3629 7953 3624 7953
TIME...MOT...LOC 2247Z 237DEG 17KT 3672 8053 3635 8019

AS
Local storm report, Jun 7, 6:50 PM EDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BLACKSBURG VA
650 PM EDT MON JUN 7 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0535 PM     FLASH FLOOD      1 SSW WHITE SULPHUR SPR 37.79N 80.30W
06/07/2021                   GREENBRIER         WV   EMERGENCY MNGR

            WATER WAS WASTE DEEP ON MAIN STREET AND
            FLOWING ACROSS SPRING STREET AND AT LEAST
            ONE OTHER STREET IN TOWN ALSO CLOSED DUE TO
            RAPIDLY RISING WATER.

&&

SK

The office that day

Everything else NWS Blacksburg, VA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 7, 3:50 PM EDTSpecial Weather StatementRNKWilkes55 min
Jun 7, 5:00 PM EDTSpecial Weather StatementRNKYadkin60 min
Jun 7, 5:00 PM EDTSpecial Weather StatementRNKYadkin45 min
Jun 7, 5:55 PM EDTSpecial Weather StatementRNKStokes50 min
Jun 7, 6:48 PM EDTSpecial Weather StatementRNKRockingham, Stokes57 min
Jun 6, 8:51 PM EDTSpecial Weather StatementRNKFloyd24 min
Jun 7, 4:28 PM EDTSpecial Weather StatementRNKGiles32 min
Jun 7, 4:42 PM EDTSpecial Weather StatementRNKSmyth, Tazewell63 min
Jun 7, 4:53 PM EDTAreal Flood AdvisoryRNKGiles3 hr
Jun 7, 5:21 PM EDTSpecial Weather StatementRNKAlleghany39 min
Jun 7, 5:40 PM EDTSpecial Weather StatementRNKBland, Tazewell50 min
Jun 7, 6:08 PM EDTSpecial Weather StatementRNKAlleghany37 min
Jun 7, 6:15 PM EDTAreal Flood AdvisoryRNKAlleghany, Bath116 min
Jun 7, 6:34 PM EDTAreal Flood AdvisoryRNKBland, Giles, Tazewell4 hr
Jun 7, 7:30 PM EDTSpecial Weather StatementRNKAlleghany, City of Covington30 min
Jun 7, 7:47 PM EDTSpecial Weather StatementRNKHenry, City of Martinsville28 min

Nearby

Areal Flood Advisories in Virginia, 2021Areal Flood Advisories in North Carolina, 2021Every areal flood advisory in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.